MAUDE Adverse Event Report: EBI, LLC. ELECTRODES, LT-4500

EBI, LLC. ELECTRODES, LT-4500
Model Number N/A
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: cervical peek cages.Concomitant medical products: medtronic zevo anterior cervical plating system.Concomitant medical products: 15 mm bone screws.Therapy date: february 28, 2020.Concomitant medical products: biomet spinalpak assembly: catalog: #1067716 serial: # (b)(4).Concomitant medical products: biomet 72r electrodes: catalog: #106130-20 lot: #602001.Concomitant medical products: biomet electrode cover patches: catalog: #106130-17 lot: #906703.Therapy date: unknown.The device was not returned to zimmer biomet as the product was discarded by the patient.The investigation is complete.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00097, 0002242816-2020-00099, 0002242816-2020-00100.
 
Event or Problem Description
It was reported that the patient was experiencing skin irritation from the spinalpak assembly.The patient was using the 63b and 72r electrodes when she first started to develop the skin irritation.The skin was red and itchy with little bumps.The patient went to see her doctor and was advised to rotate the position of the electrodes.The patient took the 72r electrodes off after 5 minutes because she could not tolerate the itching.The patient used the 63b electrodes but took them off once her skin became irritated and stopped wearing them for two weeks.The patient was sent lt-4500 electrodes and was advised to perform a timed test with the electrodes.The patient later reported that she is severely allergic to all of the electrodes and cover patches.The patient's doctor advised the patient to discontinue use of the spinalpak.It was reported that no further information is available.

Brand Name
ELECTRODES, LT-4500
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10432935
Report Number0002242816-2020-00098
Device Sequence Number1712202
Product Code LOF
UDI-Device Identifier00812301020188
UDI-Public00812301020188
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-12
Device Lot Number916515
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight66